U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

Is it possible to overdose on vitamin a and what would happen?

1 doctor answer3 doctors weighed in
Dr. Randy Baker
Holistic Medicine 41 years experience
Yes but uncommon: It is possible to overdose on vitamin a but this generally involves extremely large doses for prolonged periods. While some may become toxic from taking 50, 000 units/day x 18 mos., others have ingested 1, 000, 000 units/day x 5 years without problems. Toxicity symptoms include fatigue, headaches, hair loss, muscle/joint pain, nausea, vomiting, dry itchy skin, weight loss & liver damage. See comment:.

Related questions

A 46-year-old member asked:
How many vitamins constitutes an overdose?
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
How do you tell if you are overdosing on vitamins?
1 doctor answer3 doctors weighed in
A 43-year-old member asked:
Is it possible to die from overdosing on gummy vitamins?
1 doctor answer6 doctors weighed in
A 17-year-old female asked:
What are the benefits of a B12 vitamin and can I overdose on it?
2 doctor answers3 doctors weighed in
A 16-year-old female asked:
Is it possible to overdose on vitamins? If so what are syptoms of overdosing on them?
1 doctor answer2 doctors weighed in
Last updated Mar 18, 2019

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.